suboxone withdrawal

Everybody knows how hard it can be to withdrawal from a drug which you used to take for years or from a type of opioid substance that already caused addiction. The same thing happens when you try the Suboxone withdrawal. It has the same reactions to your body and in most cases, causes the same side effects as the SSRI drugs or the opioid substances.

Suboxone is a highly effective drug used on the treatment of narcotic addiction and there fore, it can easily treat the addiction for is can also affect the withdrawal process with negative side effects and somtimes, with severe negative sympotms.

Although highly effective on treating the narcotic addicts and helping them to clear out of any opioid substance in their blood, Suboxone is recommended for long period of time in order for the user to benefit from a full recovery. That comes with a negative part due to the Suboxone withdrawal being quite hard in some cases.

Side effects and negative symptoms

Being a highly effective drug in treating the opioid addiction, it means that Suboxone is also a very powerful drug. Being powerful means that it can affect your brain balance and other important functions of your body if you use it improperly or you try to withdrawal from i suddenly.

The Suboxone withdrawal is a highly complicated process which must be initiated only after a proper medical examination which can conform that your addiction is gone and you are safe to quite the medication. After a rigorous medical examination, the doctor will tell you how to withdrawal from Suboxone and how to avoid possible side effects by simply following some simple rules.

Before listing the rules, you must know that the Suboxone withdrawal comes, in more than 80% of the cases, with the following side effects:

– Nausea
– Vomiting
– Headaches
– Insomnia

– Anxiety
– Fever
– Chills
– Craving for drugs

The listed side effects can occur in a row or all of a sudden, that’s why you must always be prepared, informed and under medical guidance every time you initiate the Suboxone withdrawal.

It’s a tough process that can affect a lot of former users but with medical guidance and following a simple set of rules, you can easily avoid a lot of negative side effects.

First of all, you will need to see a doctor when you think it’s time to withdrawal. Never start the withdrawal on your own or suddenly, the body reaction to the sudden lack of this drug will be harsh and very powerful. Ask for medical guidance and let your doctor advise you on how to withdrawal from this medication.

Second of all, proceed with the Suboxone withdrawal in graduate steps, meaning that you should decrease the dosage of Suboxone daily, until you rich the minimal dose and your body will get used to it.

Third and the last of the rules you must always follow before any type of withdrawal is to always check your mental health. It’s highly important for you to stay mentally healthy and positive, the individual psychology can influence the whole process and can make you feel more or less side effects!

Time line of the Suboxone withdrawal

The worst symptoms and negative side effects occur within the first 72 hours of your withdrawal. There are the most critical hours when you can feel the majority of the side effects taking place. After that, in the first week of withdrawal, the symptoms will start to become lighter but you will still feel pain in the muscles, insomnia or headaches.

Only after around two weeks of Suboxone withdrawal, the physical side effects with start to disappear but the depression will take place and will be the biggest symptom. This is the hardest period of the withdrawal process because of the high risk of a relapse!

The time line goes as follows:

– 72 hours – Physical symptoms at their worst
– 1 week – body pain, headaches and insomnia
– 2 weeks – depression
– 1 month – cravings and depression

If you decide to start the Suboxone withdrawal, always make sure you seek medical guidance and you follow the recommendations from your doctor!